# SDR HEEA082973

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- Aircraft time: 12,963 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Housing
- Part number: 41004077
- Part serial: E075
- Condition: Leaking
- Location: M/R Servo
- Component: Servo
- Component part number: 766500980511
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PIN PLUG IN MAIN ROTOR SERVO HOUSING LEAKED DURING FINAL TEST.
